# SDR USAA2012043000024

- Difficulty date: April 26, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 92,326 hours, 33,389 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300265
- Part serial: A10126
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DISBONDING ON NR 5 SLAT TRAILING EDGE WEDGE APPROX 58 INCHES FROM OUTBOARD END AT WS 257.  REPAIRED NR 5 SLAT TRAILING EDGE WEDGE IAW B757 SRM 51- 70-10.
